( 11.00Am )I will pick you up from surabaya or malang and take you to Bondowoso.
( 16.00Pm )Arrive at Bondowoso area, checkin and take rest.
( 19.00Pm )We will sleep early, because our wekeup call is at 22.30 Am.
( 23.00Pm )We will drive to ijen area, which takes about 2 hours driving.
( 01.00Am )Arrive at entrance gate Ijen, and start to hike to seeing bluefire.
( 07.00Am )Back to car, continue coffee break and drink coffee at coffee plantation.
( 09.00Am )After finish, back to bondowoso.
( 11.00Am )Arrive at bondowoso, shower and checkout.
( 12.00Pm )We will drive to bromo area. which takes about 3 hours driving.
( 15.00Pm )Arrive and checkin and free program.
( 18.00Pm )We can sleep early, because our wekeup call is at 02.30 Am.
( 03.00 )Pick up by Jeep 4WD vehicle and enjoy the bumping offroad trip to mt Penanjakan. Walk about 5 minutes from Jeep Parking Area to Mt Penanjakan view point where you can see the famous magnificent Bromo sunrise. Afterwards return to jeep and then drive to sea of sand and then soft trek about 30 minutes to the peak of mt bromo. From up the bromo crater rim you can see the active Bromo crater, hindu temple, caldera and mountainous view in the vicinity, including mt semeru, the highest peak in Java. and we can back to homestay before 10.00 am for breakfast.
( 10.00Am )Breakfast, shower and prepare checkout.
( 11.00Am )We are drive to surabaya. which takes about 3 hours driving
( 14.00Pm )Arrive at Surabaya ( Finish )